# SDR HNAA0300079

- Difficulty date: December 3, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 45,222 hours, 51,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320056
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ON STR31 SEVERE ENOUGH TO WARRANT REMOVAL AND REPLACEMENT FROM X 182 TO F/SPAR X387. IAW EO8-53-0-30-1055
